# SDR USAA2012040200028

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 38,122 hours, 17,066 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 132
- Condition: Faulty
- Location: Galley
- Part time: 29,421 hours, 15,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ELECTRICAL ODOR EN ROUTE.  TURNED OFF CHILLERS AS A PRECAUTION AND ODOR DISSIPATED TEMPORARILY,  RETURNED SHORTLY BEFORE LANDING.  REMOVED AND REPLACED AFT CHILLER IAW MM 25-34-51.
